# SDR REXA2013121202314

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 27,950 hours, 25,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS CUTOUT HOLE FOR PANEL 550BB AT WS 178 HAS CORROSION 0.004 INCHES DEEP IN THE NON-CRITICAL REGION.  REPAIRED IAW REO 601R-57-21-030.
